# SDR GTIA2022111036769

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 7,737 hours, 3,200 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

FUME EVENT IN FLIGHT AFT GALLEY ONLY NOTICED DIRTY SOCKS SMELL AFTER TAKEOFF DIVERTED TO BWI -PERFORMED TSM 05-50-00-810-831-A INSPECTED APU COMPARTMENT AREA FOUND APU OVER SERVICED REMOVED EXCESS OIL IAW AMM 12-13-49 PERFORMED ENG RUN FOR ENG 1 & 2 IAW AMM 71-00-00 WITH BOTH PACKS 1 & 2 ON COULD NOT DUPLICATE ODOR
